# SDR QXEA200602475

- Difficulty date: September 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seat Track
- Condition: Corroded
- Location: Bs 139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-CORROSION IN RT OB SEAT TRACK AT X139.5. REPAIRED IAW RD-84-53-884 AND SRM 51-21-10.
